Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 541538, 10 pages
Research Article

Study of a Forwarding Chain in the Category of Topological Spaces between and with respect to One Point Compactification Operator

Faculty of Mathematics, Statistics and Computer Science, College of Science, University of Tehran, Enghelab Avenue, Tehran, Iran

Received 31 October 2013; Accepted 31 December 2013; Published 30 April 2014

Academic Editors: Q. Ma and W. Wang

Copyright © 2014 Fatemah Ayatollah Zadeh Shirazi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Ayatollah Zadeh Shirazi, “Forwarding, backwarding and stationary chains with respect to given operators,” in Proceedings of the 5th Mathematics Conference of Payame Noor University, pp. 69–73, Shiraz, October 2012.
  2. T. S. Blyth, Categories, Longman, New York, NY, USA, 1986.
  3. J. L. Kelley, General Topology, Graduate Texts in Mathematics, Springer, 1975.
  4. L. A. Steen and J. A. Seebach Jr., Counterexamples in Topology, Springer, 1978.
  5. J. Dontchev, M. Ganster, and L. Zsilinszky, “Extremally T1-spaces and related spaces, Questions Answers Gen,” Topology, vol. 18, no. 1, pp. 31–39, 2000. View at Google Scholar
  6. A. R. Singal, “Remarks on separation axioms,” in General Topology and Its Relations To Modern Analysis and Algebra III, pp. 265–296, 1971. View at Google Scholar
  7. A. Wilansky, “Between T1 and T2,” The American Mathematical Monthly, vol. 74, no. 3, pp. 261–266, 1967. View at Publisher · View at Google Scholar
  8. O. T. Alas and R. G. Wilson, “Minimal properties between T1 and T2,” Houston Journal of Mathematics, vol. 32, no. 2, pp. 493–504, 2006. View at Google Scholar · View at Scopus